Complutense University Library

Controllability of star-shaped networks of strings

Zuazua Iriondo, Enrique and Dáger Salomón, René (2001) Controllability of star-shaped networks of strings. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 332 (7). pp. 621-626. ISSN 0764-4442

[img] PDF
180kB

Official URL: http://www.sciencedirect.com/science/journal/07644442

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this note we consider a star-shaped network of vibrating strings. The problem of controllability when one control acts on the junction point is considered. A simple proof is given that, in particular, does not use Ingham inequalities, of the fact that the set of reachable data is dense, whenever the lengths of the strings are mutually irrational. The proof is based on an observability inequality with suitable weights on the Fourier coefficients that is easily obtained as a consequence of the time-periodicity of the solutions. Those weights can be estimated under certain algebraicity conditions imposed on the lengths of the strings. This allows to proof exact controllability results in Sobolev spaces of appropriate order. Further results are also presented concerning the control from a free end and diffusion processes.

Item Type:Article
Uncontrolled Keywords:Control acts on the junction point; Observability inequality
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:12176
Deposited On:07 Feb 2011 09:04
Last Modified:08 May 2013 17:15

Repository Staff Only: item control page